Periodical cicadas

Autor(en): Behncke, H
Stichwörter: Biology; evolution; HOMOPTERA; Life Sciences & Biomedicine - Other Topics; MAGICICADA; magicicadas; MASSOSPORA-CICADINA; Mathematical & Computational Biology; periodicity
Erscheinungsdatum: 2000
Herausgeber: SPRINGER VERLAG
Journal: JOURNAL OF MATHEMATICAL BIOLOGY
Volumen: 40
Ausgabe: 5
Startseite: 413
Seitenende: 431
Zusammenfassung: 
The evolution of periodicity and synchronicity of magical cicadas is studied by means of mathematical models.
ISSN: 03036812
DOI: 10.1007/s002850000024

Show full item record

Google ScholarTM

Check

Altmetric